# SDR 95ZZZX3955

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3442 · Weather Radar System
- Part: Connector
- Part number: 20852680104
- Condition: Loose
- Location: Radar Ind
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU - FLT 298 - EN ROUTE, EXPERIENCED SPOTS ON THE RADAR INDICATOR.  AIRCRAFT RETURNED TO ATL DUE TO BAD WEATHER, RADAR REQUIRED FOR FLIGHT THROUGH KNOWN WEATHER.  FOUND CANNON PLUG ON THE BACK OF THE ANTENNA EXTREMELY LOOSE, RECONNECTED AND REPLACED RADAR INDICATOR AS PRECAUTIONARY.
